Almost every month a few days prior to the start of my cycle , my vagina is sore or burning. It is hard to describe. My doctor has suggested a lubricant but I feel this is a waste of money she even ran a test to check for a yeast infection. I feel she has no idea what is going on. anyone experiencing the same? or even similiar? Help I am getting desperate. This is uncomfortable. It starts a day or two before and last 2-3 days during.
I have had this, but not on a regular basis. I never connected it to intercourse, but it may have been. Have you tried douching? I have used a mild vinegar douche and that was soothing. Don't bother buying the little bottles of premixed douches, they do nothing. Buy a bag and mix your own, about 2 tablespoons to 4 quarts of warm water and let the flow of water run as slowly as possible. This is probably an old fashioned treatment, but sometimes those are the best. Good luck and I hope this helps.
It sounds like thrush it burns like mad, if you see your doctor they will give you some cream for the itching an burning, and a tablet to get rid of it. If you have a partner then they need to use the cream to. Because he will just keep passing it back to you that's why you could be getting it every month. Thrush can be caused through wearing tight pants or even soap in the bath. But it can be passed and if your partner is not treated you will just keep getting it.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.